# SDR SWIA2024040300002

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 40,911 hours, 36,532 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Seat 13bc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AROUND WINDOW BY SEAT 13BC: DEFERRED SEAT 13B WINDOW TRIM USING NEF-CAB-6D. SHARP EDGES COVERED WITH TAPE. NO FURTHER DISCREPANCIES FOUND. PLACARD PLACEDCAT: CDUE DATE: 11 APRIL 2024CRACKED FRAME AROUND WINDOW BY SEAT 13B (FILED CLOSED)REMOVED AND REPLACED WINDOW REVEAL BY SEAT 13B IN REF TO CMM 25-23-02. DMI CLEARED AND PLACARDS REMOVED
